RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 1, Pages 63–74 (Mi tmf2239)  

This article is cited in 3 scientific papers (total in 3 papers)

Quasiclassical asymptotic behaviors for discrete models of electron-phonon interaction: Maslov's method and the adiabatic approximation

Yu. M. Vorob'ev, S. Yu. Dobrokhotov


Abstract: The eigenvalue problem for a quantum model of electron-phonon interaction on a discrete Iattice is treated as an equation with operator coefficients, and Maslov's operator method is used to construct series of asymptotic eigenfunctions and eigenvalues with respect to the small parameter corresponding to the interaction of the light and heavy particles.

Full text: PDF file (760 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:1, 993–1001

Bibliographic databases:

Received: 01.02.1983

Citation: Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical asymptotic behaviors for discrete models of electron-phonon interaction: Maslov's method and the adiabatic approximation”, TMF, 57:1 (1983), 63–74; Theoret. and Math. Phys., 57:1 (1983), 993–1001

Citation in format AMSBIB
\Bibitem{VorDob83}
\by Yu.~M.~Vorob'ev, S.~Yu.~Dobrokhotov
\paper Quasiclassical asymptotic behaviors for discrete models of electron-phonon interaction: Maslov's method and the adiabatic approximation
\jour TMF
\yr 1983
\vol 57
\issue 1
\pages 63--74
\mathnet{http://mi.mathnet.ru/tmf2239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726540}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 1
\pages 993--1001
\crossref{https://doi.org/10.1007/BF01028175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SR12800008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2239
  • http://mi.mathnet.ru/eng/tmf/v57/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Karasev, “Poisson symmetry algebras and the asymptotics of spectral series”, Funct. Anal. Appl., 20:1 (1986), 17–26  mathnet  crossref  mathscinet  zmath  isi
    3. Belov, VV, “Operator separation of variables for adiabatic problems in quantum and wave mechanics”, Journal of Engineering Mathematics, 55:1–4 (2006), 183  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:214
    Full text:65
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019